advertisement
Question
Posted by: Cari | 2011/08/01

&quot Delaying"  a period

I have quite a strange question. I need to " delay"  my period for a few days. Is there any way I can do this. Would starting my pill again, help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on the Pill, you can skip the placebos and continue with the next pack. Your period will then come when you get to the end of the pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: dianne | 2011/08/11

is it safe to skip the reb tablets and carry on with the pack? how often can this be done?

Reply to dianne
Posted by: gynaedoc | 2011/08/04

If you are on the Pill, you can skip the placebos and continue with the next pack. Your period will then come when you get to the end of the pack.

Best wishes

Reply to gynaedoc
Posted by: F | 2011/08/01

I have done it before, just skipped the red ones. Though they say it is not good for you health.

Reply to F

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement